Went to the hospital today …

10 June, 2009 Ken Everyday Life

I had a reaction to the citrate during apheresis (triple unit donation), causing calcium depletion — heart palpitations, high blood pressure, some dizziness, finger tingling, jaw tension, etc..  It didn’t subside right away, so they had an ambulance take me to Millard-Fillmore Gates.  A few hours later, I was released as being fine.  A little scary, though … just before I was done donating, my chest felt “fluttery” and the feeling came and increased quickly.  After a couple Tums (calcium), it subsided just as fast, but I still felt a little too light-headed to drive.

I’ll be taking it easy a couple days, lots of fluids, the usual.  I just don’t look forward to the bill.


Leave a Reply

Your email address will not be published. Required fields are marked *

Powered by http://wordpress.org/ and http://www.hqpremiumthemes.com/
Log in here!